Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can vitamin B complex cause muscle tightening in arms?

Sir , Iam 37 years old I have cholesterol ,2 years I used atorfit between two months intervals,last one month before my cholesterol (total 250,ldl-145,hdl-70,trygly-245)doctor change the medicine ,now using fibator 10mg(night) ,b complex-10mg (morning). From one week before I have feeling , that when I am using b complex , after two hours some muzzle tight like between from the left down armpit to down left chest one narrow line muzzle tight ,so I stop ,the two tabs ,last one week feel nothing, now sometimes feel like, any problem to continue tab or stop that tab give one suitable reply sir.
Tue, 20 Oct 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

To my knowledge Vitamin B Complex tablets should in no way cause muscle cramping or tightness. The hypercholesterolemia drugs you take are in fact well known to cause muscle tightness and cramping, and Vitamin B Complex is used to help relieve these spasms. I am not sure why you are having this side effect and unfortunately I cannot provide further insight.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. David Girardi, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lipoprotein


Can vitamin B complex cause muscle tightening in arms?

Hi, To my knowledge Vitamin B Complex tablets should in no way cause muscle cramping or tightness. The hypercholesterolemia drugs you take are in fact well known to cause muscle tightness and cramping, and Vitamin B Complex is used to help relieve these spasms. I am not sure why you are having this side effect and unfortunately I cannot provide further insight. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. David Girardi, Internal Medicine Specialist